BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Journal of Computing >
2014 >
Volume 8 Number 3 >

Please use this identifier to cite or link to this item:

Title: On the Busy Period in One Finite Queue of M/G/1 Type with Inactive Orbit
Authors: Dragieva, Velika
Keywords: Finite Queuing Systems
Inactive Customers
Busy Period
Number of Successful Calls
Issue Date: 2014
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 8, No 3, (2014), 291p-308p
Abstract: The paper deals with a single server finite queuing system where the customers, who failed to get service, are temporarily blocked in the orbit of inactive customers. This model and its variants have many applications, especially for optimization of the corresponding models with retrials. We analyze the system in non-stationary regime and, using the discrete transformations method study, the busy period length and the number of successful calls made during it. ACM Computing Classification System (1998): G.3, J.7.
ISSN: 1312-6555
Appears in Collections:Volume 8 Number 3

Files in This Item:

File Description SizeFormat
sjc-vol8-num3-2014-p291-p308.pdf282.35 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License